A CLASSIFICATION OF HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION

Title
A CLASSIFICATION OF HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION
Author(s)
이재원Jin, Dae Ho[Jin, Dae Ho]
Issue Date
201305
Publisher
KOREAN MATHEMATICAL SOC
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.3, pp.705 - 717
Abstract
In this paper, we study the geometry of half lightlike submanifolds M of a semi-Riemannian manifold M with a semi-symmetric non-metric connection subject to the conditions; (1) the characteristic vector field of (M) over tilde is tangent to M, the screen distribution on M is totally umbilical in M and the co-screen distribution on M is conformal Killing, or (2) the screen distribution is integrable and the local lightlike second fundamental form of M is parallel.
URI
http://hdl.handle.net/YU.REPOSITORY/25869http://dx.doi.org/10.4134/BKMS.2013.50.3.705
ISSN
1015-8634
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE